# SDR COMA9610394

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 7,736 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEATED FLAP CONTROL FAULT WARNINGS DURING FLIGHT.  REPLACED THE FLAP ANNUCIATOR UNIT.
